Bayer Womens

Set Dosage Details

Manufacturer

Form

Dosage

Quantity


CLOSE
WALGREENS Retail

$10.29

Save

10%

$9.21 With Free Coupon
HARRIS TEETER PHARMACY
$10.92 With Free Coupon
WEGMANS FOOD MARKETS INC
$11.28 With Free Coupon
COSTCO
$11.71 With Free Coupon
SAFEWAY PHARMACY
$12.13 With Free Coupon
WALMART PHARMACY
$12.68 With Free Coupon
CVS PHARMACY
$14.63 With Free Coupon
Bayer Womens

Drug Info for bayer womens

Prescription aspirin is used to relieve the symptoms of rheumatoid arthritis (arthritis caused by swelling of the lining of the joints), osteoarthritis (arthritis caused by breakdown of the lining of the joints), systemic lupus erythematosus (condition in which the immune system attacks the joints and organs and causes pain and swelling) and certain other rheumatologic conditions (conditions in which the immune system attacks parts of the body). Nonprescription aspirin is used to reduce fever and to relieve mild to moderate pain from headaches, menstrual periods, arthritis, toothaches, and muscle aches. Nonprescription aspirin is also used to prevent heart attacks in people who have had a heart attack in the past or who have angina (chest pain that occurs when the heart does not get enough oxygen). Nonprescription aspirin is also used to reduce the risk of death in people who are experiencing or who have recently experienced a heart attack. Nonprescription aspirin is also used to prevent ischemic strokes (strokes that occur when a blood clot blocks the flow of blood to the brain) or mini-strokes (strokes that occur when the flow of blood to the brain is blocked for a short time) in people who have had this type of stroke or mini-stroke in the past. Aspirin will not prevent hemorrhagic strokes (strokes caused by bleeding in the brain). Aspirin is in a group of medications called salicylates. It works by stopping the production of certain natural substances that cause fever, pain, swelling, and blood clots. Aspirin is also available in combination with other medications such as antacids, pain relievers, and cough and cold medications. This monograph only includes information about the use of aspirin alone. If you are taking a combination product, read the information on the package or prescription label or ask your doctor or pharmacist for more information.

  • Alka-Seltzer
  • Alka-Seltzer Extra Strength
  • Alka-Seltzer Morning Relief
  • Anacin
  • Back & Body
  • Bayer Back & Body
  • Bayer Women's
  • Goody's Hangover
  • Leader Extra Strength Eff Antacid & Pain Reliever
  • Medi-Seltzer
  • Ohmni-Cen
  • Pain Relief
  • Quality Choice Antacid & Pain Relief
  • Quality Choice Effervescent Pain Relief
  • Tablet
  • Fizzy Tablet
  • Liquid
  • Packet

Your doctor will tell you how much medicine to use. Do not use more than directed.

Follow the instructions on the medicine label if you are using this medicine without a prescription.

Drink a full glass of water with each dose of this medicine.

If you are using the effervescent tablet form of this medicine, dissolve the tablets fully in 4 ounces of water. Drink all of this mixture right away.

Oral routeIt is best to take this medicine with food or milk.

You should not use this medicine if you have had an allergic reaction to aspirin, caffeine, or any other ingredients listed on the package label. You should not use this medicine during the last 3 months of pregnancy. Do not give this medicine to children younger than 12 years old, unless a doctor tells you to. This medicine should not be given to children or teenagers with fever, chickenpox, or symptoms of the flu or viral infection. Aspirin can cause a serious disease called Reye's syndrome in children or teenagers. You should not use this medicine if you are on a low-salt diet, unless your doctor tells you to. You should not use this medicine if you have an active stomach ulcer or any kind of bleeding problem.

Make sure your doctor knows if you are pregnant or breastfeeding, or if you have asthma, gout, arthritis, or diabetes. Tell your doctor if you have liver disease, bleeding problems such as hemophilia, frequent upset stomach, or a stomach disorder such as an ulcer, heartburn, or GERD (reflux disease).

Some forms of this medicine may contain sodium and phenylalanine. Read the label before using this medicine. Tell your doctor if you are on a salt-restricted diet, or if you have phenylketonuria (PKU).

Tell your doctor if you have had a fever for more than 3 days, a sore throat for more than 2 days, or pain for more than 10 days. If you are using this medicine to treat a hangover, do not use for longer than 2 days.

Make sure any doctor or dentist who treats you knows if you have taken this medicine recently. This medicine may cause problems during surgery or procedures.

Unusual bleeding, bruising, or weakness.

Redness or swelling.

Severe stomach pain.

Ringing in your ears that will not stop, problems with hearing.

Aspirin can cause stomach bleeding. Drinking alcohol can make this worse. If you have 3 or more drinks of alcohol every day, ask your doctor if you should use this medicine. One drink of alcohol is the same as 4 ounces of wine, 12 ounces of beer, or 1 ounce of hard liquor (gin, whiskey, and others).

Make sure your doctor knows if you are taking any medicine to treat diabetes or gout. Tell your doctor if you take a blood thinner such as warfarin (Coumadin®), or if you have recently received medicine to treat a blood clot such as urokinase (Abbokinase®), streptokinase (Streptase®), or alteplase (Activase®).

Avoid using other pain or arthritis medicine such as ibuprofen (Advil®, Motrin®), naproxen (Aleve®), ketoprofen (Oruvail®), indomethacin (Indocin®), Celebrex®, Daypro®, or Relafen® while you are using this medicine.

Avoid foods, drinks, or other medicines that contain caffeine or stimulants, including diet pills. If you take them together with this medicine, you may get too much caffeine and have unwanted side effects.

Make sure that none of the other medicines you are using also contain aspirin.

  • Severe stomach pain.
  • Unusual bleeding, bruising, or weakness.
  • Ringing in your ears that will not stop, problems with hearing.
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Bloody or black, tarry stools.
  • Bloody vomit or vomit that looks like coffee grounds.
  • Pain that lasts longer than 10 days, worsening pain, lasting tiredness or drowsiness, or new symptoms.
  • Redness or swelling.
  • Feeling restless, jittery, or irritated.
  • Mild stomach pain, nausea, or heartburn.
  • Slight ringing in your ears.
  • Trouble sleeping.